# SDR 99ZZZX348

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58MW
- Make and model: Beech 58
- Aircraft serial: TH863
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Bond Assy
- Part number: 9696000835
- Condition: Worn
- Location: Propeller Deice
- Part time: 3,924 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOND ASSEMBLY (DE-ICE FLUID LINE) WAS WORN THROUGH.  DAMAGED BY DE-ICE SLINGER RING.  SUBMITTER STATED WHEN INSTALLING PROPELLERS, BE SURE PROPER CLEARANCE EXISTS BETWEEN BOND AND SLINGER.
